MathSciNet Relay Station
MathSciNet bibliographic data
MR1694284 (2000j:35060) 35J25 (35N05)
Dalmasso, R. A new result on the Pompeiu problem. Trans. Amer. Math. Soc. 352 (2000), no. 6, 2723–2736.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement